Monatshefte für Mathematik

, Volume 146, Issue 3, pp 203–226 | Cite as

Topological Structures in Colombeau Algebras: Investigation of the Duals of \({\cal G}_{{\rm c}}(\Omega)\), \({\cal G}(\Omega)\) and \({\cal G}_{{\cal S}}({\Bbb R}^n)\)

  • Claudia Garetto


We study the topological duals of the Colombeau algebras \({\cal G}_{{\rm c}}(\Omega)\), \({\cal G}(\Omega)\) and \({\cal G}_{{\cal S}}({\Bbb R}^n)\), discussing some continuous embeddings and the properties of generalized delta functionals.

2000 Mathematics Subject Classifications: 46F30, 13J99 
Key words: Algebras of generalized functions, duality theory, generalization of the Dirac measure 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Biagioni, H, Oberguggenberger, M 1992Generalized solutions to the Korteweg-de Vries and the regularized long-wave equations.SIAM J Math Anal23923940CrossRefGoogle Scholar
  2. Colombeau JF (1985) Elementary Introduction to New Generalized Functions. Berlin Heidelberg New York: ElsevierGoogle Scholar
  3. Colombeau JF (1992) Multiplication of Distributions. A Tool in Mathematics, Numerical Engineering and Theoretical Physics. Lect Notes Math 1532. Berlin Heidelberg New York: SpringerGoogle Scholar
  4. Garetto, C 2004Pseudo-differential operators in algebras of generalized functions and global hypoellipticity.Acta Appl Math80123174CrossRefGoogle Scholar
  5. Garetto C (2005) Topological structures in Colombeau algebras: topological \(\tilde{{\Bbb C}}\)-modules and duality theory. Acta Appl Math (to appear)Google Scholar
  6. Garetto C (2004) Pseudodifferential Operators with Generalized Symbols and Regularity Theory. PhD Thesis, University of TorinoGoogle Scholar
  7. Garetto C, Gramchev T, Oberguggenberger M (2003) Pseudodifferential operators with generalized symbols and regularity theory. Preprint 8-2003, University of Innsbruck ( Scholar
  8. Garetto C, Hörmann G (2005) Microlocal analysis of generalized functions: pseudodifferential techniques and propagation of singularities. Proc Edinburgh Math Soc (to appear)Google Scholar
  9. Grosser M, Kunzinger M, Oberguggenberger M, Steinbauer R (2001) Geometric Theory of Generalized Functions. Dordrecht: KluwerGoogle Scholar
  10. Hörmann, G 2004First-order hyperbolic pseudodifferential equations with generalized symbols.J Math Anal Appl2934056CrossRefGoogle Scholar
  11. Hörmann, G, Oberguggenberger, M 2004Elliptic regularity and solvability for partial differential equations with Colombeau coefficients.Electronic J Diff Eqns2004130Google Scholar
  12. Kashiwara M, Shapira P (1990) Sheaves on Manifolds. Berlin Heidelberg New York: SpringerGoogle Scholar
  13. Nedeljkov M, Pilipović S, Scarpalézos D (1998) The Linear Theory of Colombeau Generalized Functions. Pitman Res Notes Math 385. Harlow: LongmanGoogle Scholar
  14. Oberguggenberger M (1992) Multiplication of Distributions and Applications to Partial Differential Equations. Pitman Res Notes Math 259. Harlow: LongmanGoogle Scholar
  15. Oberguggenberger, M, Kunzinger, M 1999Characterization of Colombeau generalized functions by their point values.Math Nachr203147157Google Scholar

Copyright information

© Springer-Verlag/Wien 2005

Authors and Affiliations

  • Claudia Garetto
    • 1
  1. 1.Università di TorinoItalia

Personalised recommendations